MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FAST LOAD CT SYRINGE PACK

BRACCO INJENEERING S.A. FAST LOAD CT SYRINGE PACK
Model Number 017344
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At a beginning of a ct injection, the syringe broke.No patient or user/operator injury.No sample has been received and investigation is ongoing.It has been decided to report this product problem in case this is related to syringe that popped out during injection (with a potential of injury, if the issue was to reoccur).Investigation is ongoing.Company comments: this is a report of malfunction with the use of fastload ct syringe pack which occurred at a beginning of the ct scan.The specific malfunction was not described, however no patient/user injury was reported.This incidence is being reported by the company since there may be the potential of injury if the issue was to reoccur.A quality investigation is ongoing.
 
Event or Problem Description
On 28-sep-2017 a healthcare professional reported to bracco injeneering a device malfunction with the use of fastload ct syringe pack.The report was forwarded to bracco drug safety on 20-oct-2017.On (b)(6) 2017 at a beginning of a ct injection (scan), the fastload ct syringe broke.No patient/user injury was reported.However there may be the potential of injury if the issue was to reoccur.A quality investigation is ongoing.Additional information is required.(b)(4).
 
Additional Manufacturer Narrative
At a beginning of a ct injection, the syringe broke.No patient or user/operator injury.No sample has been received and investigation is ongoing.It has been decided to report this product problem in case this is related to syringe that popped out during injection (with a potential of injury, if the issue was to reoccur).Investigation is ongoing.Company comments: this is a report of malfunction with the use of fastload ct syringe pack which occurred at a beginning of the ct scan.The specific malfunction was not described, however no patient/user injury was reported.This incidence is being reported by the company since there may be the potential of injury if the issue was to reoccur.A quality investigation is ongoing.(b)(4).
 
Event or Problem Description
On (b)(6) 2017 a healthcare professional reported to bracco injeneering a device malfunction with the use of fastload ct syringe pack.The report was forwarded to bracco drug safety on 20-oct-2017.On (b)(6) 2017 at a beginning of a ct injection (scan), the fastload ct syringe broke.No patient/user injury was reported.However there may be the potential of injury if the issue was to reoccur.A quality investigation is ongoing.Additional information is required.06-nov-2017: follow up: 3500a medwatch completed by manufacturer of fastload ct syringe pack attached to the case.No new information was received for this report.Udi number: (b)(4).Bracco worldwide case id#: (b)(4).
 
Additional Manufacturer Narrative
Based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).
 
Event or Problem Description
On 28-sep-2017 a healthcare professional reported to bracco injeneering a device malfunction with the use of fastload ct syringe pack.The report was forwarded to bracco drug safety on 20-oct-2017.On (b)(6) 2017 at a beginning of a ct injection, the syringe broke.No patient or user/operator injury.Most recent follow-up information incorporated above includes: 06-nov-2017: follow up: 3500a medwatch completed by manufacturer of fastload ct syringe pack attached to the case.No new information was received for this report.02-jul-2018: binj received follow-up information which was sent to bracco on 27-jul-2018.Detailed description of the device malfunction was added to the case.This case is medically closed.Udi number: (b)(4).Bracco worldwide case id#: (b)(4).Company comment: based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).

Brand Name
FAST LOAD CT SYRINGE PACK
Common Device Name
FAST LOAD CT SYRINGE PACK
Manufacturer (Section D)
BRACCO INJENEERING S.A.
avenue de sevelin 46
lausanne, vaud CH-10 04
SZ  CH-1004
MDR Report Key6983183
Report Number3004753774-2017-00007
Device Sequence Number1197364
Product Code DXT
UDI-Device Identifier17630039300309
UDI-Public(01)17630039300309
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K933846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Model Number017344
Device Catalogue Number017344
Device Lot NumberIALBR-1706
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
09/28/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date11/06/2017
08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1